# SDR CA110720001

- Difficulty date: July 15, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Faulty
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LOW OIL PRESSURE/IFSD AFTER T/O, THE PILOT REPORTED A LOSS OF OIL PRESSURE INDICATION AND LOW OIL PRESSURE ON THE EICAS.  THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED, POST FLIGHT INSP FOUND THE BOTTOM SIDE OF THE ENGINE COVERED WITH OIL.  TROUBLESHOOTING LED TO THE REPLACEMENT OF A FAULTY OIL PUMP.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
